Alert archive / Michigan / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 2, 2008, 10:25 PM EDT for 4 counties in Michigan. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2008, 10:25 PM EDT (02:25 UTC)
- Expired
- Jul 3, 2008, 2:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KIWX 030225 FFWIWX MIC023-027-059-149-030630- /O.NEW.KIWX.FF.W.0017.080703T0225Z-080703T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1025 PM EDT WED JUL 2 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN HILLSDALE COUNTY IN SOUTHEAST MICHIGAN NORTHERN BRANCH COUNTY IN SOUTHWEST MICHIGAN NORTHEASTERN CASS COUNTY IN SOUTHWEST MICHIGAN NORTHERN ST. JOSEPH COUNTY IN SOUTHWEST MICHIGAN * UNTIL 230 AM EDT * AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM GIRARD TO 12 MILES SOUTHWEST OF PENN...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF COLDWATER TO 6 MILES EAST OF NILES...MOVING EAST AT 31 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COREY LAKE...THREE RIVERS...SHERWOOD...JONES...HODUNK...WASEPI...COLON... FAIRFAX...CENTREVILLE...SOUTH BUTLER...LITCHFIELD AND NOTTAWA ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY IN THE WARNED AREA THROUGH MIDNIGHT EDT. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4185 8577 4207 8618 4208 8445 TIME...MOT...LOC 0225Z 270DEG 27KT 4207 8498 4186 8613 $$
1 follow-up statement
000 WGUS73 KIWX 030349 FFSIWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1145 PM EDT WED JUL 2 2008 MIC023-027-059-149-030630- /O.CON.KIWX.FF.W.0017.000000T0000Z-080703T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HILLSDALE MI-BRANCH MI-ST. JOSEPH MI-CASS MI- 1145 PM EDT WED JUL 2 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR NORTHWESTERN HILLSDALE COUNTY IN SOUTHEAST MICHIGAN...AND NORTHEASTERN CASS...NORTHERN ST. JOSEPH AND NORTHERN BRANCH COUNTIES IN SOUTHWEST MICHIGAN... AT 1145 PM NATIONAL WEATHER SERVICE RADAR INDICATED NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAIN BETWEEN THE INDIANA TOLL ROAD AND INTERSTATE 94. THE STORMS WERE MOVING EAST AT 40 MPH. RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN IN THIS AREA TODAY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE BEFORE THE STORMS END OVERNIGHT. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLOWERFIELD...MOORE PARK...THREE RIVERS...FISHERS LAKE... CENTREVILLE...WASEPI...MENDON...NOTTAWA...FAIRFAX...LEONIDAS... COLON...SHERWOOD...UNION CITY...HODUNK...GIRARD...SOUTH BUTLER AND LITCHFIELD. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4185 8577 4207 8618 4208 8445 TIME...MOT...LOC 0345Z 270DEG 28KT 4197 8567 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 7:02 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 2, 7:02 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
702 PM EDT WED JUL 2 2008
.AVIATION...00Z TAFS
STRONG COLD FRONT WILL BE NEAR SBN AROUND 06Z AND FWA BY 12Z
THURSDAY. SHOWERS/STORMS...WITH BRIEF MVFR/IFR CIG/VIS
RESTRICTIONS...WILL BE POSSIBE ALONG AND AHEAD OF THIS BOUNDARY.
BEST CHANCE FOR THIS ACTIVITY WILL BE IN SBN BETWEEN 02Z AND
05Z...AND IN THE FWA AREA BETWEEN 04Z AND 08Z. AS A
RESULT...INCLUDED A MVFR TEMPO GROUP DURING THESE TIMES. MVFR CIGS
ARE EXPECTED LATE TONIGHT INTO THURSDAY MORNING AT EACH SITE DUE
TO SUBSIDENCE INVERSION LOCKING IN POST FRONTAL STRATO CU. VFR
CONDITIONS ARE EXPECTED AFTER 14/15Z WITH DRY LL FEED ASSOCIATED
WITH ANTICYCLONE BUILDING SOUTHEAST INTO THE UPPER MIDWEST.
&&
.PREV DISCUSSION... /ISSUED 339 PM EDT WED JUL 2 2008/
SHORT-TERM...
SCT SHOWERS/STORMS HAVE DEVELOPED ACROSS EASTERN IA/NORTHERN MO/WC
IL IN ADV OF CONVECTIVELY INDUCED SHRTWV/MCV OVER EASTERN IA.
ALSO...A MORE ORGANIZED LINE OF CONVECTION HAS DEVELOPED ALONG A
STRONG COLD FRONT OVER SRN WI AND CENTRAL MI IN ADVANCE OF A
POTENT UPPER TROUGH THAT IS IN THE PROCESS OF DIVING INTO THE
NORTHERN GREAT LAKES FROM WESTERN ONTARIO. THE ATMOSPHERE HAS
BECOME UNSTABLE ENOUGH THIS AFTN TO ALLOW FOR DEEP CONVECTION...BUT
WEAK CAPPING INVERSION NEAR 8KFT MAY LIMIT CONVECTION
THROUGH AT LEAST 22Z OR SO. ENOUGH WAA WITH PASSAGE OF THETA-E
RIDGE AND COOLING ALOFT HAS YIELDED MLCAPE VALUES AOA 2000 J/KG
JUST TO THE WEST PER 19Z SPC MESOANALYSIS. AS FOR SHEAR...MARGINAL
25-35KT FLOW IN THE LOWER TROPOSPHERE SOUTH AND EAST OF MCV MAY
AFFECT WESTERN AREAS NEAR 00Z...AS 50KT PLUS MID LEVEL JET MAXIMA
BENEATH UPPER TROUGH STAYS WELL NORTH ALONG WITH H5 COLD POOL.
WITH MARGINAL SHEAR AND DECENT INSTABILITY THINK SPC SLIGHT RISK
STILL WARRANTED THROUGH THIS EVENING...WITH DAMAGING WINDS BEING
THE MAIN THREAT. ATTN WILL THEN TURN TO A POSSIBLE LINE OF
SHOWERS/STORMS ALONG THE AFOREMENTIONED CDFNT THAT WILL BE NEAR
OUR FAR NW FA BY 06Z...AND INTO OUR FAR SOUTH BY 12Z THURSDAY. NOT
EXPECTING MUCH IN THE WAY OF SVR WX AGAIN OVERNIGHT WITH
TALL/SKINNY CAPE AND MARGINAL SHEAR STILL IN PLACE. THINK LIKELY
POPS FOR SHOWERS/STORMS IS THE WAY TO GO FOR TONIGHT GIVING THE
FACT THAT PLENTY OF MOISTURE WILL BE IN PLACE FOR STRONG FORCING
ASSOCIATED WITH IMPRESSIVE COLD FRONT FOR THIS TIME OF YEAR.
PRECIP MAY LINGER THROUGH THE MORNING HOURS ON THURSDAY IN THE FAR
SOUTH AS THE CDFNT WILL SINK FARTHER SOUTH TOWARDS THE INTERSTATE 70
CORRIDOR. POST-FRONTAL STRATO CU WITH SUBSIDENCE INVERSION MAY KEEP
LOW CLOUDS AROUND FOR MUCH OF THE DAY...ALTHOUGH DRIER NE LL FEED IN
RESPONSE TO UPPER MIDWEST ANTICYCLONE MAY ALLOW NRN AREAS TO SEE
SOME SUN BY THE AFTERNOON. MUCH COOLER TOMORROW WITH HIGHS ONLY IN
THE LOW TO MID 70S.
FRONTAL BOUNDARY WILL HAVE STALLED OUT OVER CENTRAL IN BY THURSDAY
NIGHT. A PAC NW SHRTWV WILL TRACK ESE TOWARDS THE MS VALLEY DURING
THIS TIME WITH SOME THETA-E ADV OUT AHEAD OF IT. THIS SHOULD RESULT
IN SOME OVERRUNNING/ISENTROPIC ASCENT WITH THE BULK OF THE SHOWER/
STORM ACTIVITY LIKELY HOLDING OFF TO THE SOUTH CLOSER TO BETTER LL
FORCING. DECIDED TO CONTINUE WITH LOW CHC POPS SOUTH OF HIGHWAY 30
WITH THE FRONT NEARBY.
LONG TERM
CURRENT FORECAST ON TRACK WITH MODELS INDICATING FRONTAL BOUNDARY
STALLING SOUTH OF CWA ON FRIDAY. NAM IS LESS IMPRESSIVE WITH IMPACT
OF WAVE SHIFTING ALONG FRONT WHILE GFS ENSEMBLE MEMBERS IN BETTER
AGREEMENT WITH A MEAN KEEPING SIGNIFICANT WEATHER TO OUR SOUTH.
PVS PACKAGE TRIMMED POPS FURTHER SOUTH ALREADY AND AM IN AGREEMENT
WITH TREND AND PLACEMENT.
GFS CONTINUES TO ADVERTISE CLOSED LOW OVER OHIO VALLEY SAT/SUN WHILE
ECMWF HAS TRENDED TO FURTHER EAST. SIDING WITH THE EC AS THIS IS
NOT A TYPICAL MID SUMMER FEATURE AND GFS IS MUCH MORE AGGRESSIVE
WITH FORMATION OF TROF/CLOSED LOW.
MODELS INDICATING SFC FRONT MONDAY NIGHT TUESDAY WITH DIVERGING
OPINIONS ON LARGE SCALE FLOW THEREAFTER...WITH ECMWF TRYING TO
DEVELOP A MORE SUMMER LIKE PATTERN WITH ELONGATED HIGH OVER EASTERN
US...WHILE GFS RETURNS TO THE PERSISTENT RIDGE WEST/TROF EAST THAT
HAS BEEN PREVALENT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT THURSDAY FOR LMZ043-
046.
&&
SHORT TERM...STEINWEDEL
LONG TERM...LUDINGTON
AVIATION...STEINWEDELHazardous weather outlook, Jul 2, 4:36 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 436 PM EDT WED JUL 2 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-032045- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 436 PM EDT WED JUL 2 2008 /336 PM CDT WED JUL 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA FROM NORTHWEST TO SOUTHEAST THIS EVENING INTO THE OVERNIGHT HOURS. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL... ESPECIALLY ACROSS AREAS ALONG AND NORTH OF ROUTE 6. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY...MAINLY OVER SOUTHERN PORTIONS OF THE AREA. SEVERE STORMS ARE NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE IN THE AREA AGAIN NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-032045- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 436 PM EDT WED JUL 2 2008 /336 PM CDT WED JUL 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THERE IS THE RISK FOR RIP CURRENTS AND SIECHES THROUGH MIDNIGHT WITH ANY THUNDERSTORMS THAT MOVE ACROSS SOUTHERN LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE ON THURSDAY. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 2, 9:56 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
956 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0933 PM FLASH FLOOD BRIGHTON 41.72N 85.31W
07/02/2008 LAGRANGE IN EMERGENCY MNGR
STANDING WATER ON SR 3 NEAR SR 120
&&
EVENT NUMBER 01703
BJSLocal storm report, Jul 2, 9:58 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
958 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 S ROYAL CENTER 40.82N 86.50W
07/02/2008 M1.00 INCH CASS IN EMERGENCY MNGR
HAIL BROKE OUT SKYLIGHTS IN A HOME AND DID CROP DAMAGE
&&
EVENT NUMBER 01704
BJSLocal storm report, Jul 2, 10:01 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1001 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG FLETCHER 40.91N 86.33W
07/02/2008 CASS IN EMERGENCY MNGR
SEVERAL TREES DOWN
&&
EVENT NUMBER 01705
BJSLocal storm report, Jul 2, 10:03 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG BRONSON 41.87N 85.19W
07/02/2008 BRANCH MI EMERGENCY MNGR
DOWNED TREES AND POWERLINES
&&
EVENT NUMBER 01706
BJSLocal storm report, Jul 2, 10:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG 2 ESE BURR OAK 41.83N 85.28W
07/02/2008 BRANCH MI EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN REQUIRING ROAD
COMMISSION RESPONSE
&&
EVENT NUMBER 01707
BJSLocal storm report, Jul 2, 10:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 4 N ANGOLA 41.70N 85.00W
07/02/2008 M0.99 INCH STEUBEN IN AMATEUR RADIO
0.99 INCHES OF RAIN IN THE LAST 25 MINUTES
&&
EVENT NUMBER 01708
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:10 PM EDT | Severe Thunderstorm Warning | IWX | Branch | 50 min |
| Jul 2, 8:23 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 82 min |
| Jul 2, 8:35 PM EDT | Flash Flood Warning | IWX | Branch, Hillsdale, Saint Joseph | 6 hr |
| Jul 2, 9:27 PM EDT | Flash Flood Warning | IWX | Hillsdale | 6 hr |
| Jul 3, 4:37 AM EDT | Lakeshore Flood Statement | IWX | 23 hr |
Nearby
Flash Flood Warnings in Michigan, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.